Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 14, 2011, 9:39 PM CST. It took effect at Feb 15, 2011, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 9:39 PM CST (03:39 UTC)
- In effect from
- Feb 15, 2011, 9:00 AM CST
- Expired
- Feb 16, 2011, 3:41 AM CST
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
222 WHUS73 KMKX 150339 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 PM CST MON FEB 14 2011 ...BRISK SOUTH WINDS AND HIGH WAVES TUESDAY AND TUESDAY NIGHT... .BRISK SOUTH WINDS WILL DEVELOP TUESDAY AND LAST INTO TUESDAY NIGHT AS THE PRESSURE GRADIENT INCREASES BETWEEN THE DEPARTING POLAR HIGH AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES NORTH OF PORT WASHINGTON. LMZ644>646-151145- /O.NEW.KMKX.SC.Y.0014.110215T1500Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 PM CST MON FEB 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID TO LATE TUESDAY MORNING AND LAST INTO TUESDAY EVENING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-151145- /O.NEW.KMKX.SC.Y.0014.110215T1500Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 939 PM CST MON FEB 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID TO LATE TUESDAY MORNING AND LAST INTO TUESDAY EVENING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
6 follow-up statements
417 WHUS73 KMKX 150930 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CST TUE FEB 15 2011 ...BRISK SOUTH WINDS AND HIGH WAVES TODAY AND TONIGHT... .BRISK SOUTH WINDS WILL DEVELOP BY MID-MORNING AND LAST INTO TONIGHT AS THE PRESSURE GRADIENT INCREASES BETWEEN A DEPARTING POLAR HIGH AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON. LMZ644>646-151730- /O.CON.KMKX.SC.Y.0014.110215T1500Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 AM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS BY MID TO LATE MORNING AND LAST INTO THIS EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-151730- /O.CON.KMKX.SC.Y.0014.110215T1500Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 330 AM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS BY MID TO LATE MORNING AND LAST INTO THIS EVENING. * WAVES: 3 TO 6 FEET THROUGH MIDNIGHT...THEN SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
855 WHUS73 KMKX 151530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST TUE FEB 15 2011 ...BRISK SOUTH WINDS AND HIGH WAVES THROUGH TONIGHT... .BRISK SOUTH WINDS WILL LAST INTO TONIGHT...AS THE PRESSURE GRADIENT INCREASES BETWEEN A DEPARTING POLAR HIGH...AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON. LMZ644>646-152330- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE AT TIMES...DECREASING TO 10 TO 15 KNOTS AROUND MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-152330- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 930 AM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE AT TIMES...DECREASING TO 10 TO 15 KNOTS AROUND MIDNIGHT. * WAVES: 3 TO 6 FEET THROUGH MIDNIGHT...THEN SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
679 WHUS73 KMKX 152131 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CST TUE FEB 15 2011 ...BRISK SOUTH WINDS AND HIGH WAVES TONIGHT... .BRISK SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING...AS THE PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR HIGH...AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON...SUBSIDING LATER TONIGHT. LMZ644>646-160545- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 15 KNOTS AROUND MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 2 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-160545- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 331 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS POSSIBLE AT TIMES...DECREASING TO 10 TO 20 KNOTS AROUND MIDNIGHT. * WAVES: 3 TO 6 FEET...THEN SLOWLY SUBSIDING THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
848 WHUS73 KMKX 160348 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 PM CST TUE FEB 15 2011 ...BRISK SOUTH WINDS AND HIGH WAVES DIMINISHING LATE TONIGHT... .BRISK SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING...AS THE PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR HIGH...AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL GENERATE HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON...BUT SUBSIDING TOWARD SUNRISE ON WEDNESDAY. LMZ644>646-160600- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH 10 TO 20 KNOTS WITH HIGHER GUSTS THROUGH MIDNIGHT...DECREASING TO SOUTHWEST 10 TO 15 KNOTS AROUND MIDNIGHT. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-161200- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 948 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS...DECREASING TO SOUTHWEST 10 TO 20 KNOTS AROUND MIDNIGHT. * WAVES: 3 TO 5 FEET...THEN SLOWLY SUBSIDING THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
901 WHUS73 KMKX 160556 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1156 PM CST TUE FEB 15 2011 ...BRISK SOUTH WINDS AND HIGH WAVES DIMINISHING EARLY WEDNESDAY MORNING... .BRISK SOUTH WINDS WILL SLOWLY SUBSIDE DURING THE OVERNIGHT...AS THE PRESSURE GRADIENT DECREASES BETWEEN A DEPARTING POLAR HIGH...AND STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA. THE BRISK SOUTH WINDS WILL MAINTAIN HIGH WAVES...ESPECIALLY NORTH OF PORT WASHINGTON...BUT SUBSIDE TOWARD SUNRISE ON WEDNESDAY. LMZ644>646-160700- /O.EXP.KMKX.SC.Y.0014.000000T0000Z-110216T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1156 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. SOUTHWEST WINDS 10 TO 20 KNOTS AND WAVES 1 TO 3 FEET WILL PREVAIL THE REMAINDER OF THE NIGHT. $$ LMZ643-161200- /O.CON.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1156 PM CST TUE FEB 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS...DECREASING TO 10 TO 20 KNOTS WELL AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET...THEN SLOWLY SUBSIDING THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
043 WHUS73 KMKX 160941 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CST WED FEB 16 2011 ...WAVES HAVE SUBSIDED WITH LOWER WINDS... .SOUTH WINDS LOWERED EARLY IN THE EVENING...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643-161045- /O.CAN.KMKX.SC.Y.0014.000000T0000Z-110216T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 341 AM CST WED FEB 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH WINDS HAVE EASED TO 10 TO 15 KNOTS...WITH WAVES SUBSIDING TO 2 TO 4 FEET. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 3:11 PM CST, 6 hours 28 minutes earlier.
Area forecast discussion, Feb 14, 3:11 PM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CST MON FEB 14 2011 .SHORT TERM... .TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH QUIET WEATHER EXPECTED THROUGH TOMORROW AFTERNOON...AS HIGH PRESSURE SLIDES THROUGH TONIGHT AND THEN MOVES TO THE EAST ON TUESDAY. MAIN CONCERNS TONIGHT ARE CLOUDS AND LOW TEMPS. MODELS NOT HANDLING STRATUS OVER MN AND IA VERY WELL AT THE MOMENT. HAVE BEEN WAITING TO SEE IF THIS CLOUD DECK WILL BREAK UP WITH DAYTIME HEATING...AND FINALLY SEEING A HOLE IN THE MIDDLE OF IT. LOCAL WRF MODEL HANDLING THESE CLOUDS FAIRLY WELL...AND HAS WESTERN AND NORTHERN PARTS OF THE CWA POSSIBLY AFFECTED THIS EVENING INTO THE NIGHT. WILL HAVE TO KEEP AN EYE ON SATELLITE TREND LATE AFTERNOON AND INTO THE EVENING. SFC HIGH COMES OVERHEAD BY THIS EVENING...WITH WINDS BECOMING VERY LIGHT TO CALM. MODELS SHOWING THE HIGH STRENGTHENING AS IT MOVES THROUGH...WITH DRIER AIR POSSIBLY BEING PULLED DOWN FROM THE NORTH. DEPENDING ON CLOUD COVER...COULD SEE A FEW HOURS OF PRETTY GOOD RADIATIONAL COOLING THIS EVENING AND THROUGH THE FIRST PART OF THE NIGHT...BEFORE WINDS BEGIN TO PICK UP AGAIN ON THE BACK SIDE OF THE HIGH LATE IN THE NIGHT. OPTED TO GO WITH LOW 20S...BUT COULD SEE SOME TEENS IF THOSE LOWER DEWPOINTS DO MAKE IT DOWN AND SKIES ARE CLEAR ENOUGH. EXPECTING ANOTHER PLEASANT DAY TUESDAY...WITH PLENTY OF SUN THROUGH AT LEAST THE MORNING. HIGH CLOUDS WILL BE ON THE INCREASE LATE MORNING INTO THE AFTERNOON...WITH A MORE SOLID LOWER CLOUD DECK APPROACHING OR MOVING INTO THE WEST BY LATE AFTERNOON. LEANED TOWARD ECMWF AND CANADIAN FOR HIGH TEMPS TOMORROW...AS THEY HAVE DONE WELL AS OF LATE...WITH MID TO UPPER 30S EXPECTED. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM WEAK SHORTWAVE WILL EXIT THE FORECAST AREA AROUND MIDNIGHT. MID AND UPPER LEVEL FLOW THEN BECOMES MORE SOUTHWEST AS TROUGH DROPS INTO THE WEST COAST REGION OF THE U.S. 850 MB JET AROUND 40 KNOTS DURING THE EVENING...THEN MOVES OFF DURING THE EARLY MORNING HOURS. WARM AIR ADVECTION THROUGH THE NIGHT WITH 850 MB TEMPS REACHING 8 DEG CELSIUS BY SUNRISE OVER MUCH OF THE FORECAST AREA...WITH THE 8 CELSIUS TEMPS CONTINUING WEDNESDAY. SOME RETURN OF MOISTURE CONTINUING TUESDAY NIGHT AT 850 MB BUT THIS SHIFTS TO THE EAST WITH THE JET AXIS ON WEDNESDAY. DEEPER SURFACE MOISTURE BEGINS TO MOVE NORTH FROM EAST TEXAS AS RIDGE ACROSS THE GULF MOVES TO THE EAST COAST OF THE U.S. HOWEVER WEAK RIDING REMAINS ACROSS THE GULF AND THE DEEPER LOW LEVEL MOISTURE ONLY REACHES MISSOURI AND THE SOUTHERN HALF OF ILLINOIS ON WEDNESDAY. NAM SOUNDINGS SHOWING DRY AIR IN THE MID LEVELS...WITH SATURATION IN THE LOWEST 5 THSD FT DURING THE EARLY EVENING. THE 850 MB MOISTURE PLUME MOVES EAST AS THE 850 MB WINDS DECREASE AND BECOME MORE WEST TOWARD SUNRISE. AS INVERSION LOWERS SATURATED LAYER DECREASES TO ONLY AROUND 1 THSD FT. THIS SCENARIO COULD RESULT IN SOME DRIZZLE EARLY. WITH SOME LOW TEMPERATURES NEAR FREEZING TUESDAY NIGHT...COULD SEE PATCHY FREEZING DRIZZLE...BUT 3 HOUR MOS TEMPS JUST ABOVE FREEZING SO ANY FREEZING DRIZZLE WOULD BE ISOLATED AND NOT CAUSE MUCH OF A PROBLEM. WITH THE SATURATED LAYER SO SHALLOW DOUBT THERE WILL BE ANY DRIZZLE LEFT ON WEDNESDAY MORNING. APPEARS NAM AND GFS ARE HAVING PROBLEMS WITH THE WARM AIR ADVECTION AND SNOW COVER. SURFACE TEMPERATURES ON THE MODELS AND FORECAST SOUNDINGS APPEAR WAY TOO COLD DURING THIS WARM UP. MAV MOS TEMPS ARE MUCH BETTER REACHING INTO THE LOWER 40S...BUT THESE TOO MAY BE TOO COOL IF THERE IS NOT ANY STRATUS LEFT BY WEDNESDAY AFTERNOON. .THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE...MEDIUM GFS AND NAM ARE IN CLOSE AGREEMENT WITH KEEPING A TROUGH OVER THE SOUTHWEST U.S. AND EJECTING A SHORTWAVE INTO THE CENTRAL AND NORTHERN PLAINS THURSDAY...REACHING THE UPPER GREAT LAKES EARLY FRIDAY MORNING. BOTH 12Z GFS AND 12Z NAM DEVELOP A SURFACE LOW OVER NEBRASKA THURSDAY MORNING THEN MOVE IT ACROSS NORTHERN MINNESOTA THURSDAY NIGHT AS IT STRENGTHENS WITH THE STRENGTHENING SHORTWAVE. THE GFS AND 12Z ECMWF THEN TAKE IT NORTHEAST OF LAKE SUPERIOR FRIDAY. THEREFORE THE WARM AIR ADVECTION CONTINUES THURSDAY...WITH THE FORECAST AREA WELL INTO THE WARM SECTOR OF THE LOW THURSDAY AFTERNOON AND EARLY FRIDAY MORNING. BOTH MODELS BRING MAINLY LIGHT RAIN...AS THE WARM FRONT MOVES THROUGH WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THEREFORE ANY RIVER RISES WOULD BE MAINLY FROM MELTING SNOW COVER...SO DO NOT EXPECT ANY FLOODING PROBLEMS. NAM AND GFS SHOWS SATURATED LOWER LEVELS WEDNESDAY NIGHT BELOW 7 THSD FT. NAM DOES HAVE MINIMAL CAPE LIFTING FROM AROUND 5 THSD FEET. MID LEVELS ARE FAIRLY DRY SO MOST PRECIPITATION MAY BE THE DRIZZLE/VERY LIGHT RAIN. THE SATURATED LOW LEVELS BECOME SHALLOWER AS MID LEVEL DRY PUNCH INCREASES AND INVERSION BECOMES STRONGER AND LOWERS BY THURSDAY AFTERNOON. OCCLUDED/COLD FRONT MOVES THROUGH THURSDAY NIGHT ON THE GFS. BOTH GFS AND ECMWF BEGIN THE COLD AIR ADVECTION EARLY FRIDAY MORNING. BY THE TIME WE NEED TO DECIDE ON TIMING ANY CHANGEOVER TO SNOW THE LOW IS EXITING THE LAKE SUPERIOR REGION AND THE CHANCES OF AND MEASURABLE PRECIPITATION WOULD BE LOW. .LONG TERM... .SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM AS THE SHORTWAVE MOVES OFF ACROSS SOUTHEAST CANADA THE MID/UPPER FLOW BECOMES MORE ZONAL. ECMWF AND GFS KEEPS MAIN SHORTWAVES OVER SOUTHWEST CANADA AND THE WESTERN U.S. WITH THE MAIN TROUGH OVER THE SOUTHWEST U.S THROUGH SUNDAY. LARGE SURFACE HIGH BUILDS INTO THE UPPER MIDWEST SATURDAY. MAIN DIFFERENCE BETWEEN THE 12Z GFS AND 00Z ECMWF IS THAT THE SURFACE BOUNDARY EXTENDS ACROSS THE OHIO RIVER SATURDAY NIGHT AND SUNDAY...WHILE GFS DRIVES THE HIGH TOWARDS THE GULF OF MEXICO. THE 12Z ECMWF IS NOW SIMILAR TO THE GFS AND PUSHES THE BOUNDARY WELL SOUTH AS THE HIGH BUILDS INTO TENNESSEE VALLEY AREA. BOTH MODELS BRING SOME LIGHT PRECIPITATION BACK TOWARDS WISCONSIN SUNDAY NIGHT AND MONDAY. BOTH ECMWF AND GFS BRINGS THE LIGHT PRECIPITATION BACK THROUGH ISENTROPIC LIFT WITH THE WARM AIR ADVECTION ON THE BACKSIDE OF THE HIGH. GFS HAS THE LOW OVER KANSAS ON MONDAY...WHILE THE ECMWF IS QUICKER IN TAKING THE LOW TOWARD NORTHERN ILLINOIS. ECMWF IS COLDER WITH THE HIGHER QPF AS SNOW...WHILE GFS IS WARMER WITH A RAIN/SNOW MIX. && .AVIATION... VFR CONDITIONS EXPECTED THROUGH TUESDAY AFTERNOON. WATCHING MVFR STRATUS DECK OVER CENTRAL IOWA AND MINNESOTA SLOWLY PUSHING EASTWARD THIS AFTERNOON. MAV AND MET ARE NOT SHOWING ANY LOW CIGS TONIGHT FOR TAF SITES...BUT WILL HAVE TO KEEP AN EYE ON THIS AREA OF CLOUDS LATE AFTERNOON AND EVENING TO SEE IF IT POSES A THREAT TO SLIDE INTO THE AREA TONIGHT. LOCAL WRF MODEL HANDING THIS DECK FAIRLY WELL...AND MAINLY KEEPS THESE CIGS TO THE WEST AND NORTH OF THE TAF SITES. WINDS WILL GO VERY LIGHT TO CALM THIS EVENING AND THROUGH MUCH OF THE NIGHT AS SFC HIGH MOVES THROUGH. WINDS WILL THEN BEGIN TO PICK UP ON THE BACKSIDE OF THE HIGH LATE IN THE NIGHT AND INTO THE MORNING...WITH BREEZY SOUTHERLY WINDS BY TUESDAY AFTERNOON. LOWER CLOUDS AND DRIZZLE POSSIBLE TUESDAY EVENING AS STRONG WAA KICKS IN. && .MARINE... WINDS HAVE SETTLED DOWN QUITE A BIT THIS AFTERNOON AS HIGH PRESSURE APPROACHES FROM THE WEST. QUIET CONDITIONS EXPECTED THIS EVENING AND OVERNIGHT AS THE HIGH MOVES THROUGH. WILL THUS BE LETTING THE CURRENT SMALL CRAFT ADVISORY EXPIRE THIS AFTERNOON. SMALL CRAFT CONDITIONS ARE LIKELY AGAIN TOMORROW AFTERNOON THROUGH TOMORROW NIGHT...AS SOUTHERLY WINDS WILL INCREASE ON THE BACKSIDE OF THE HIGH...AND WAVES WILL EVENTUALLY BUILD TO 3 TO 6 FEET. HELD OFF ON ISSUING THE NEW ADVISORY QUITE YET...AS STILL WINDING DOWN CURRENT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ VERY SHORT TERM/AVIATION/MARINE...07/DDV
Hazardous weather outlook, Feb 14, 3:38 PM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CST MON FEB 14 2011 WIZ046-047-051-052-056>060-062>072-152145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 338 PM CST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOG IS EXPECTED WEDNESDAY NIGHT AND THURSDAY AS INCREASINGLY MOIST AND MILD AIR MOVES OVER THE MELTING SNOW PACK. DENSE FOG IS COMMON IN THESE SITUATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-152145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTH WINDS WILL LIKELY INCREASE TO SMALL CRAFT ADVISORY LEVELS AGAIN TUESDAY INTO TUESDAY NIGHT...WITH HIGH WAVES ALSO POSSIBLE. BREEZY SOUTHWEST WINDS MAY REACH SMALL CRAFT LEVELS THURSDAY NIGHT AHEAD OF APPROACHING LOW PRESSURE...WITH WESTERLY WINDS POSSIBLY APPROACHING GALE FORCE BEHIND THE LOW ON FRIDAY. DDV WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.